Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 4, Pages 707-710
http://dx.doi.org/10.1155/S0161171296000968

On matrix convexity of the Moore-Penrose inverse

1Department of Mathematics, La Trobe University, Bundoora, Victoria 3083, Australia
2Faculty of Textil Technology, University of Zagreb, Zagreb, Croatia

Received 12 December 1994; Revised 28 June 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Matrix convexity of the Moore-Penrose inverse was considered in the recent literature. Here we give some converse inequalities as well as further generalizations.